Year 2022 / Volume 114 / Number 8
Submission and tracking of manuscripts
Instructions to authors

Submission and tracking

REED Journal

REED Journal

Play video

Year 2022 / Volume 114 / Number 8

Digestive Diseases Image

Severe drug esophagitis in a patient with achalasia

493-499

Juan Cristóbal Aguilar Martínez, Natalia Navarrete Vega, Dolores Fernández Olvera, Antonio M. Moreno García,

An 82-year-old female with a history of osteoporosis and achalasia treated with periodic botulinum toxin injections presented a few weeks after the last session, reporting dysphagia and retrosternal pain. An upper gastrointestinal endoscopy revealed mucosal involvement in the middle and lower third of the esophagus in the form of edema, friability, exudate and extensive superficial ulcers, which converged distally and extended around the entire circumference. The cardia was punctiform, but could be passed without difficulty.

Reader rating: Rate this article:
Share Button
Send by e-mail

New comment


Security code:
CAPTCHA code image
Speak the codeChange the code
 

Comments

No hay comentarios para este artículo.
Asociación Española de Ecografía Digestiva Sociedad Española de Endoscopia Digestiva Sociedad Española de Patología Digestiva
The Spanish Journal of Gastroenterology is the official organ of the Sociedad Española de Patología Digestiva, the Sociedad Española de Endoscopia Digestiva and the Asociación Española de Ecografía Digestiva
© 2022 The Spanish Journal of Gastroenterology